# SDR 2007UALA00306

- Difficulty date: February 4, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 52,573 hours, 19,254 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT STRIP ON FLOOR IN FRONT OF FIRST CLASS CLOSET INOP.  PROBLEM WAS TRACED TO THE FEEDER CABLE AND BROKEN PINS ON THE WALL. REPLACED FEEDER CABLE AND LIGHT STRIP.
